# SDR SWAA2024102146047

- Difficulty date: October 7, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK (M1676) AT STA 500C+7 WL 213 RBL 67 FAILS TO CHARGE<[01] REPLACED BATTERY PACK AT M1676 IAW AMM 33-51-06-960-802. TESTS GOOD  WN48226;[02] AUDIT C/W.
